# SDR CALA2022111703162

- Difficulty date: November 17, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N35271
- Make and model: Boeing 737824
- Aircraft serial: 31589
- Aircraft time: 67,056 hours, 23,120 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: First Officer Si
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FIRST OFFICERS FORWARD WINDSHIELD CRACKED ADDED PICS. REMOVED FIRST OFFICER #1 WINDOW..... REF AMM 56-11-11
